RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 6  


Classification of affine homogeneous spaces of complexity one
I. V. Arzhantsev, O. V. Chuvashova
3
On wild division algebras over fields of power series
A. B. Zheglov
21
Hessian of the solution of the Hamilton–Jacobi equation in the theory of extremal problems
M. I. Zelikin
57
Straightened hinged frameworks
M. D. Kovalev
71
Complements on log surfaces
S. A. Kudryavtsev
99
Functionals with the $H$-property in the Sobolev space $W_1^1$
A. S. Leonov
121
Dissipative Schrödinger operator without a singular continuous spectrum
S. A. Stepin
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019